# SDR DL757961895

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N644DL
- Make and model: Boeing 757232
- Aircraft serial: 23998
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114N4005157
- Condition: Delaminated
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E WEDGE HAD SEVERAL DELAMINATED AREAS.  REPLACED DAMAGED WEDGE PER SRM 57-43-02, FIGURE 2.
